# SDR IPXA10560085

- Difficulty date: May 21, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 22,880 hours, 15,105 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Dented
- Location: Bs 483
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MCB INTERCOSTAL DENTED ON UPPER SURFACE AT BS 483 LBL38 WL 208.  DENT BEYOND REPAIRABLE LIMITS.  FABRICATED AND INSTALLED REPLACEMENT PER SRM 53-30-51
